Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 4, NWS Miami, FL

March 27, 2015Broward County, Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Mar 27, 2015, 5:10 PM EDT for Broward County, Palm Beach County, Florida. It was in force for 47 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2015, 5:10 PM EDT (21:10 UTC)
Expired
Mar 27, 2015, 5:57 PM EDT
In force
47 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Broward County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 122 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 5:36 PM EDTTSTM WND GST 474 N Parkland, FLMEASURED AT WEATHERBUG STATION AT OSPREY POINT GOLF COURSE IN BOCA RATON.
Mar 27, 5:38 PM EDTTSTM WND DMGPalm Springs, FLLARGE BRANCH APPROXIMATELY 8 INCHES IN DIAMETER SNAPPED OFF TREE. REPORT RECEIVED VIA CBS12 TWITTER FEED. TIME IS APPROXIMATE AND BASED ON RADAR DATA.
Mar 27, 5:42 PM EDTTSTM WND GST 533 Wsw Delray Beach, FLMEASURED AT WEATHERBUG STATION AT DELRAY MEDICAL CENTER.
Mar 27, 5:47 PM EDTTSTM WND GST 483 Nne Boynton Beach, FLMEASURED AT AMATEUR RADIO STATION NEAR I-95 AND HYPOLUXO ROAD.
Mar 27, 5:50 PM EDTMARINE TSTM WIND 561 N Boca Raton, FLMEASURED AT KBCT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2015-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1504 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2015-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1504 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

331 
WUUS52 KMFL 272110
SVRMFL
FLC011-099-272215-
/O.NEW.KMFL.SV.W.0004.150327T2110Z-150327T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
510 PM EDT FRI MAR 27 2015

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BROWARD COUNTY IN SOUTHEASTERN FLORIDA...
  PALM BEACH COUNTY IN SOUTHEASTERN FLORIDA...

* UNTIL 615 PM EDT

* AT 510 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
  70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
  FREMD VILLAGE-PADGETT ISLAND TO 9 MILES NORTH OF INTERSECTION
  ALLIGATOR ALLEY AND MIAMI CANAL...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...BOCA RATON...BOYNTON BEACH...DELRAY BEACH AND
  WELLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES
AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. THESE STORMS HAVE THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 2659 8005 2662 8004 2636 8007 2620 8076
      2681 8069 2689 8062 2696 8061 2697 8009
      2680 8004 2677 8004 2680 8005 2670 8005
      2672 8003
TIME...MOT...LOC 2110Z 252DEG 41KT 2675 8060 2628 8067 

$$

SI
2 follow-up statements
389 
WWUS52 KMFL 272142
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
542 PM EDT FRI MAR 27 2015

FLC011-099-272215-
/O.CON.KMFL.SV.W.0004.000000T0000Z-150327T2215Z/
BROWARD FL-PALM BEACH FL-
542 PM EDT FRI MAR 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHEASTERN BROWARD AND EASTERN PALM BEACH COUNTIES...

AT 541 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR NORTH
COUNTY AIRPORT TO 7 MILES NORTHWEST OF PARKLAND...MOVING EAST AT 45
MPH.

LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOCA RATON...BOYNTON BEACH...DELRAY BEACH AND
WELLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES
AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. THESE STORMS HAVE THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 2659 8005 2662 8004 2636 8007 2627 8048
      2697 8029 2697 8009 2680 8004 2677 8004
      2680 8005 2670 8005 2672 8003
TIME...MOT...LOC 2141Z 252DEG 41KT 2685 8026 2638 8033 

$$

SI
156 
WWUS52 KMFL 272157
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
557 PM EDT FRI MAR 27 2015

FLC011-099-272206-
/O.CAN.KMFL.SV.W.0004.000000T0000Z-150327T2215Z/
BROWARD FL-PALM BEACH FL-
557 PM EDT FRI MAR 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BROWARD AND
EASTERN PALM BEACH COUNTIES IS CANCELLED...
    
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA AND OVER THE ATLANTIC WATERS. THEREFORE THE WARNING HAS BEEN 
CANCELLED.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
MIAMI.

LAT...LON 2659 8005 2662 8004 2636 8007 2627 8048
      2697 8029 2697 8009 2680 8004 2677 8004
      2680 8005 2670 8005 2672 8003
TIME...MOT...LOC 2154Z 252DEG 41KT 2685 8026 2638 8033 

$$

SI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:16 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Mar 27, 3:16 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
316 PM EDT FRI MAR 27 2015

...SCATTERED STORMS INTO THIS EVENING, THEN COOLER AND DRY
WEEKEND...

.DISCUSSION...
COLD FRONT FROM THE FLORIDA BIG BEND ACROSS THE EASTERN GULF OF
MEXICO EARLY THIS AFTERNOON MAKING STEADY PROGRESS TO THE
SOUTHEAST AND IS ON TRACK TO MOVE THROUGH SOUTHERN FLORIDA EARLY
THIS EVENING, CLEARING THE PENINSULA AROUND MIDNIGHT THEN WELL
SOUTH/EAST OF THE STRAITS SATURDAY MORNING.

AHEAD OF THE FRONT THIS AFTERNOON, TEMPERATURES HAVE SOARED TO
AROUND 90 DEGREES ALONG THE EAST COAST AS STRONG SW WINDS HAVE
MIXED DOWN SOME DRY AIR. ALONG THE GULF COAST AND LAKE OKEECHOBEE
AREAS, CLOUD COVER HAS KEPT TEMPERATURES IN THE LOWER TO MID 80S.
CONVECTION HAS BEEN WIDELY SCATTERED BUT ON THE STRONG SIDE IN THE
PALM BEACH COUNTY AND LAKE AREAS, WITH THE MAIN PRE-FRONTAL AREA
OF SHOWERS/THUNDERSTORMS AHEAD OF THE FRONT MOVING ONSHORE THE
NAPLES/FORT MYERS AREA. SHOWERS AND THUNDERSTORMS NEAR THE EAST
COAST WILL REMAIN A THREAT THROUGH ABOUT 5 PM WHERE LOW-LEVEL
CONVERGENCE WILL BE MAXIMIZED. THE ACTIVITY CURRENTLY ALONG THE
GULF COAST WILL LIKELY REMAIN AT ITS CURRENT INTENSITY OR EVEN
WEAKEN AS IT MOVES EAST ACROSS THE PENINSULA LATE THIS AFTERNOON
AND EARLY THIS EVENING AS LOW-LEVEL CONVERGENCE GRADUALLY WEAKENS
OVER SOUTH FLORIDA. STILL CAN'T RULE OUT A STRONG STORM OR TWO,
AND THE MARGINAL RISK OF SEVERE STORMS STILL LOOKS REASONABLE
THROUGH SUNSET.

SHORT TERM (TONIGHT THROUGH THE WEEKEND)...
LINGERING LOW RAIN CHANCES ALONG THE SOUTHEAST COAST LATE TONIGHT
AS THE LAST OF THE MOISTURE ASSOCIATED WITH THE FRONT MOVES
OFFSHORE. THE MAIN STORY WILL BE THE COOL-DOWN THIS WEEKEND, WITH
TEMPERATURES ON SATURDAY A GOOD 10-15 DEGREES COOLER THAN TODAY.
LOWEST TEMPERATURES EXPECTED FOR SUNDAY MORNING WITH MOST AREAS IN
THE 50S (RANGING FROM UPPER 40S WEST OF LAKE OKEECHOBEE TO RIGHT
AROUND 60 AT THE SOUTHEAST BEACHES). DEFINITELY A BIG CHANGE FROM
THE PAST FEW WEEKS. HIGHS SATURDAY AND SUNDAY WILL BE IN THE 70S
AREA-WIDE WITH LOW RELATIVE HUMIDITY VALUES. WINDS WILL BE GUSTY
BEHIND THE FRONT TONIGHT INTO SATURDAY MORNING, THEN DECREASE
SATURDAY AFTERNOON AS THE CENTER OF THE SURFACE HIGH PRESSURE
MOVES INTO THE EASTERN GULF OF MEXICO. WINDS PICK BACK UP TO
MODERATE LEVELS ON SUNDAY AS HIGH PRESSURE RE-ESTABLISHES OVER
THE SOUTHEAST UNITED STATES.

LONG TERM (MONDAY THROUGH MOST OF NEXT WEEK)...
SURFACE HIGH PRESSURE WILL SETTLE OVER FLORIDA THROUGH WEDNESDAY
AS ZONAL MID/UPPER LEVEL FLOW DOMINATES. THIS WILL MEAN MILD AND
MOSTLY DRY WEATHER THROUGH MID-WEEK WITH TEMPERATURES SLOWLY
MODERATING TO NORMAL LEVELS FOR THE END OF MARCH/BEGINNING OF
APRIL. NEXT RAIN CHANCE LOOKS TO BE ON THURSDAY AS BOTH GFS AND
ECMWF INDICATE A WELL-DEFINED MID/LEVEL SHORTWAVE TROUGH MOVING
EAST FROM THE GULF ACROSS FLORIDA AND LOW LEVEL FLOW BECOMES
SOUTHEAST AND DRAWS INCREASING MOISTURE INTO THE AREA. FOR NOW WE
HAVE ISOLATED/SCATTERED SHOWERS FOR THURSDAY AND FRIDAY AND PLENTY
OF TIME TO MONITOR TRENDS TO SEE IF THIS NEEDS TO BE INCREASED
AND/OR TO ADD THUNDER.

&&

.AVIATION...
STORMS EXPECTED TO SPREAD IN COVERAGE AT THE NORTHERN MOST
TERMINALS NEAREST THE FRONT, PBI/APF, AND PER CCFP A TEMPO TSRA
GROUP WAS INCLUDED. APF CURRENTLY WITH MVFR CIGS WITH SHOWERS/LOW
CLOUDS OFF THE GULF IN ADVANCE OF THE FRONT. VCTS WAS INCLUDED AT
ALL OTHER SITES WITH SCATTERED STORMS LATER THIS PM AS FRONT SINKS
SOUTH. CAN'T RULE OUT TEMPO IFR/MVFR CONDS IN THE STRONGEST
STORMS. ALTHOUGH SOME SHOWERS WILL BE LEFT THIS EVENING, MUCH OF
THE PRECIP SHOULD BE OVER BY 2Z, BUT SOME RESIDUAL SHOWERS STILL
POSSIBLE AT APF JUST BEHIND THE FRONT. MUCH DRIER AIR ARRIVING
QUICKLY TONIGHT. SOME 30KT GUSTS ARE POSSIBLE OUTSIDE STORMS WITH
FRONTAL PASSAGE ALONE. BENIGN PATTERN RETURNS SATURDAY WITH
SURFACE HIGH PRESSURE. 21/KM

&&

.MARINE...
GUSTY SW WINDS THIS AFTERNOON WILL SHIFT TO THE NW LATE THIS
EVENING AND REMAIN STRONG, WITH SMALL CRAFT ADVISORY IN EFFECT FOR
ALL WATERS EXCEPT BISCAYNE BAY. CONDITIONS REMAINING AT ADVISORY
LEVELS FOR MUCH OF SATURDAY, THEN GRADUALLY IMPROVING SATURDAY
NIGHT THROUGH EARLY NEXT WEEK. BRIEF INCREASE IN N/NE WINDS ON
SUNDAY COULD BRING SEAS BACK UP TO NEAR CAUTION LEVELS, ESPECIALLY
ATLANTIC/GULF STREAM. /MOLLEDA

&&

.FIRE WEATHER...
MAIN CONCERN WILL BE THE VERY DRY AIR MOVING INTO THE REGION IN
THE WAKE OF THIS EVENING'S FRONT. LOWEST RELATIVE HUMIDITY VALUES
BOTH SATURDAY AND SUNDAY WILL BE AROUND 30 PERCENT AREA-WIDE,
POSSIBLY DROPPING INTO THE 25 PERCENT RANGE OVER THE INTERIOR ON
SUNDAY. THIS COULD LEAD TO FIRE CONTROL ISSUES, ESPECIALLY IF
WINDS END UP BEING A LITTLE STRONGER THAN FORECAST. SLIGHT
MODERATION IN HUMIDITY LEVELS MONDAY AND TUESDAY BUT STILL
REMAINING AROUND 35 TO 40 PERCENT. /MOLLEDA

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  59  72  55  74 /  30   0   0   0
FORT LAUDERDALE  64  74  59  75 /  30   0   0   0
MIAMI            64  76  60  77 /  30   0   0   0
NAPLES           63  75  55  77 /  30   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SATURDAY FOR AMZ650-651-670-
     671.

     SMALL CRAFT ADVISORY FROM 2 AM TO 2 PM EDT SATURDAY FOR AMZ610.

GM...SMALL CRAFT ADVISORY FROM 2 AM TO 2 PM EDT SATURDAY FOR GMZ656-
     657-676.

&&

DISCUSSION...59/MOLLEDA
SHORT TERM...59/MOLLEDA
LONG TERM....59/MOLLEDA
Hazardous weather outlook, Mar 27, 10:53 AM EDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1053 AM EDT FRI MAR 27 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
280300-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1053 AM EDT FRI MAR 27 2015

...SMALL CRAFT ADVISORY ATLANTIC/GULF WATERS AND LAKE OKEECHOBEE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG
COLLIER COUNTY BEACHES.

WAVES: A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON AND NIGHT
FOR ATLANTIC WATERS, AND TONIGHT FOR THE GULF WATERS AND LAKE
OKEECHOBEE. SEAS BY TONIGHT WILL BUILD TO AS HIGH AS 8 FT IN
ATLANTIC AND GULF WATERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY IS IN EFFECT SATURDAY FOR THE ATLANTIC/GULF
WATERS AND LAKE OKEECHOBEE. HAZARDOUS MARINE CONDITIONS ARE ALSO
POSSIBLE ON GULF WATERS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND DAMAGE TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Mar 27, 1:38 PM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
138 PM EDT FRI MAR 27 2015

FLZ067-271815-
INLAND PALM BEACH COUNTY FL-
138 PM EDT FRI MAR 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR NORTH CENTRAL PALM BEACH COUNTY UNTIL 215
PM EDT...

* AT 138 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR CANAL POINT...MOVING NORTHEAST AT 40 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  PAHOKEE...CANAL POINT AND FREMD VILLAGE-PADGETT ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2696 8036 2694 8036 2679 8065 2684 8065
      2689 8062 2696 8061
TIME...MOT...LOC 1738Z 229DEG 33KT 2690 8058
Special weather statement, Mar 27, 3:27 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EDT FRI MAR 27 2015

FLZ069-070-272030-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
327 PM EDT FRI MAR 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR WESTERN COLLIER AND
SOUTHWESTERN HENDRY COUNTIES UNTIL 430 PM EDT...

* AT 327 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SAN CARLOS PARK TO 8
  MILES WEST OF NAPLES TO 20 MILES SOUTHWEST OF EAST NAPLES...AND
  MOVING EAST AT 35 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  NAPLES...MARCO ISLAND...IMMOKALEE...GOLDEN GATE ESTATES AND
  EVERGLADES CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2632 8166 2642 8166 2642 8156 2651 8155
      2650 8127 2632 8127 2584 8138 2589 8148
      2585 8153 2590 8151 2594 8165 2587 8170
      2593 8168 2591 8173 2592 8173 2596 8175
      2597 8166 2600 8176 2633 8185
TIME...MOT...LOC 1927Z 280DEG 31KT 2646 8185 2618 8193 2600 8207

BAXTER
Special weather statement, Mar 27, 3:52 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
352 PM EDT FRI MAR 27 2015

FLZ068-168-272015-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
352 PM EDT FRI MAR 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHEASTERN
BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 415 PM EDT...

* AT 352 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER VILLAGE OF GOLF...OR OVER DELRAY BEACH...MOVING NORTHEAST AT
  40 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  BOCA RATON...DEERFIELD BEACH...BOYNTON BEACH...DELRAY BEACH AND
  VILLAGE OF GOLF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2648 8006 2644 8009 2642 8007 2640 8007
      2632 8009 2632 8010 2633 8010 2633 8011
      2638 8020 2646 8020 2657 8005
TIME...MOT...LOC 1952Z 217DEG 40KT 2647 8008

BAXTER
Special weather statement, Mar 27, 3:55 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
355 PM EDT FRI MAR 27 2015

FLZ063-066-069-070-272045-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-GLADES FL-
HENDRY FL-
355 PM EDT FRI MAR 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS FOR CENTRAL
COLLIER...SOUTHWESTERN GLADES AND HENDRY COUNTIES UNTIL 445 PM EDT...

* AT 355 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF STRONG
  THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CHARLESTON PARK TO
  NEAR BIG CORKSCREW ISLAND TO NEAR NAPLES MANOR...AND MOVING EAST AT
  50 MPH.

* THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE
  WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
  UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
  STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  NAPLES...CLEWISTON...LABELLE...MOORE HAVEN AND IMMOKALEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2612 8181 2613 8180 2610 8179 2632 8166
      2642 8166 2642 8156 2685 8156 2696 8108
      2693 8108 2693 8112 2685 8109 2682 8097
      2681 8095 2681 8098 2675 8090 2650 8092
      2605 8108 2601 8176 2602 8176
TIME...MOT...LOC 1955Z 257DEG 43KT 2665 8156 2636 8159 2608 8177

SI
Special weather statement, Mar 27, 4:12 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
412 PM EDT FRI MAR 27 2015

FLZ067-068-168-272115-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
412 PM EDT FRI MAR 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHEASTERN PALM
BEACH COUNTY UNTIL 515 PM EDT...

* AT 411 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LION
  COUNTRY SAFARI PARK TO 10 MILES SOUTHEAST OF BELLE GLADE CAMP...AND
  MOVING NORTHEAST AT 30 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...WELLINGTON...JUPITER...PALM BEACH GARDENS AND
  RIVIERA BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2666 8005 2654 8028 2654 8065 2687 8026
      2695 8012 2694 8012 2695 8010 2696 8009
      2696 8010 2697 8008 2695 8008 2695 8009
      2693 8007 2672 8005
TIME...MOT...LOC 2011Z 232DEG 23KT 2670 8032 2657 8054

BAXTER
Local storm report, Mar 27, 4:56 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
456 PM EDT FRI MAR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     MARINE TSTM WIND 10 NW PAHOKEE           26.90N  80.79W
03/27/2015  M39 MPH          AMZ610             FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 39 MPH OVER LAKE
            OKEECHOBEE

&&

EVENT NUMBER MFL1500019

CWC

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 4:25 AM EDTSmall Craft AdvisoryMFL40 hr
Mar 27, 6:27 AM EDTSpecial Marine WarningMFL33 min
Mar 27, 8:10 AM EDTSpecial Weather StatementMFLPalm Beach50 min
Mar 27, 8:15 AM EDTSpecial Marine WarningMFL60 min
Mar 27, 1:38 PM EDTSpecial Weather StatementMFLMartin37 min
Mar 27, 2:24 PM EDTSpecial Marine WarningMFL51 min
Mar 27, 3:05 PM EDTSpecial Marine WarningMFL55 min
Mar 27, 3:27 PM EDTSpecial Weather StatementMFLCollier63 min
Mar 27, 3:52 PM EDTSpecial Weather StatementMFLPalm Beach23 min
Mar 27, 3:55 PM EDTSpecial Weather StatementMFLCollier, Hendry50 min
Mar 27, 3:58 PM EDTSpecial Marine WarningMFL62 min
Mar 27, 4:08 PM EDTSpecial Marine WarningMFL37 min
Mar 27, 4:12 PM EDTSpecial Weather StatementMFLPalm Beach63 min
Mar 27, 4:23 PM EDTSevere Thunderstorm WarningMFLBroward, Collier, Hendry, Palm Beach52 min
Mar 27, 4:38 PM EDTSpecial Marine WarningMFL67 min
Mar 27, 4:41 PM EDTSpecial Marine WarningMFL34 min
Mar 27, 4:51 PM EDTSpecial Marine WarningMFL24 min
Mar 27, 5:02 PM EDTSpecial Marine WarningMFL28 min
Mar 27, 5:21 PM EDTSpecial Weather StatementMFLBroward, Miami-Dade, Monroe54 min
Mar 27, 5:29 PM EDTSpecial Marine WarningMFL91 min
Mar 27, 6:10 PM EDTSpecial Weather StatementMFLMiami-Dade65 min
Mar 27, 6:29 PM EDTSpecial Marine WarningMFL91 min
Mar 27, 6:36 PM EDTSpecial Marine WarningMFL54 min
Mar 27, 6:42 PM EDTSpecial Weather StatementMFLMonroe63 min
Mar 27, 6:56 PM EDTSpecial Marine WarningMFL64 min
Mar 27, 7:16 PM EDTSpecial Weather StatementMFLMiami-Dade44 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.